Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Noticed spotting after periods. Took norethisterone. Any suggestion?

Hi doctor.. I was to get my period around the 10th and I was going to take norethisterone . But to my surprise I started staining on the 8th itself and immediately took norethisterone.. Doc will my period stop as for now as I will be traveling and I wish to stop my period for awhile. So will it stop as I m still staining even while I m on the tablets
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to health care magic forum,
Mostly one menses start even spotting then these medicine can not stop it.
Menses is natural mechanism and it is necessary so don't interrupt it unnecessarily. schedule your work, traveling accordingly.
have a good health.
Answered: Wed, 12 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor